# SDR CA951030003

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Condition: Mis Installed
- Location: Exhaust
- Stage of operation: TX
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

(CAN)ON TAXI TO RUNWAY, #2 FIRE WARNING LIGHT CAME ON. WHEN PROP FEATHERED, LIGHT WENT OUT. TAIL PIPE CLAMP NOT INSTALLED CORRECTLY ALLOWING AN EXHAUST LEAK INTO THE REAR COWL AREA ALLOWING WARNING LIGHT T O GO OFF.
